# SDR PCAA0204048

- Difficulty date: April 18, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,415 hours, 36,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT AFT FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  LIGHT CONNECTION FOUND UNPLUGGED.  CONNECTION PLUGGED IN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
